# SDR SWAA113636

- Difficulty date: May 4, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 28,582 hours, 16,428 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, RT WING NR 8 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN PER EA.
